# SDR USAADD00148

- Difficulty date: September 21, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA-PIT - FLT 1264 - AFTER TAKEOFF, THE NOSE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NOSE GEAR STRUT WITH OIL AND NITROGEN.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED.  (M)
